You are here

Continuous Univariate Distributions, Vol. 1

Edition: 
2
Publisher: 
John Wiley
Number of Pages: 
761
Price: 
180.00
ISBN: 
978-0471584957
Date Received: 
Wednesday, March 21, 2007
Reviewable: 
No
Include In BLL Rating: 
Yes
Reviewer Email Address: 
Norman L. Johnson, Samuel Kotz, and N. Balakrishnan
Series: 
Wiley Series in Probability and Statistics
Publication Date: 
1994
Format: 
Hardcover
Category: 
Textbook

Continuous Distributions (General).

Normal Distributions.

Lognormal Distributions.

Inverse Gaussian (Wald) Distributions.

Cauchy Distribution.

Gamma Distributions.

Chi-Square Distributions Including Chi and Rayleigh.

Exponential Distributions.

Pareto Distributions.

Weibull Distributions.

Abbreviations.

Indexes.

Publish Book: 
Modify Date: 
Wednesday, March 21, 2007

Dummy View - NOT TO BE DELETED